# SDR AALA202503175562

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 54,087 hours, 20,447 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: N1506454
- Condition: Defective
- Location: Zone 900
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED A BURNING RUBBER SMELL AT ROW 22 STARTING AROUND 10,000 FEET UNTIL AFTER LANDING. MAINTENANCE FOUND THE MID LAVATORY WATER HEATER WAS THE SOURCE OF THE BURNING SMELL AND REPLACED IT PER AMM 38-12-16. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
